A new symbolic computation for formal integration with exact power series


Kiymaz O., Mirasyedioglu S.

APPLIED MATHEMATICS AND COMPUTATION, vol.162, no.1, pp.215-224, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 162 Issue: 1
  • Publication Date: 2005
  • Doi Number: 10.1016/j.amc.2003.12.088
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.215-224

Abstract

This paper describes a new symbolic algorithm for formal integration of a class of functions in the context of exact power series by using generalized hypergeometric series and computer algebraic technique. (C) 2004 Elsevier Inc. All rights reserved.